# SDR DXTA2021071645330

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0028
- Aircraft time: 3,101 hours, 1,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 560OM
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WITH MAIN BATTERIES OFF AND EMER LTS - ON, NO EMERGRNCY LIGHTS ILLUMINATE.  WHEN SWITCH ITS MOVED TO ARM, EXIT SIGN ON AFT LAV DIVIDER (LEFT SIDE) REMAINS OFF.  APPEARS TO BE FAILED BATTERY PACK(S). // SIGNOFF // REMOVED AND REPLACED #1, #2, #3 AND #4 EMERGENCY LIGHTING BATTERY PACKS IAW CE-68OA IAM LL-133-5O-O6. OPS CHECK GOOD.
